Ahmad, Ibrahim A. and Herawati, Netti (2012) Inference for Noisy Samples. Pakistan Journal of Statistics and Operation Research, 8 (3). pp. 381-391. ISSN Print ISSN: 1816-2711 Electronic ISSN: 2220-5810

[img] Archive
248 - Published Version

Download (54kB)
[img]
Preview
Text
INferences for Noisy Samples.pdf

Download (282kB) | Preview
Official URL: http://www.PJSOR.com/index.php/PJSOR/article/view/...

Abstract

Abstract In the current work, some well-known inference procedures including testing and estimation are adjusted to accommodate noisy data that lead to nonidentically distributed sample. The main two cases addressed are the Poisson and the normal distributions. Both one and two sample cases are addressed. Other cases including the exponential and the Pareto distributions are briefly mentioned. In the Poisson case, the situation when the sample size is random is mentioned. Keywords: Noisy samples, Hypothesis testing and estimation, Poisson, Normal, Exponential, and Pareto.

Item Type: Article
Subjects: H Social Sciences > HA Statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: Dr NETTI HERAWATI
Date Deposited: 30 May 2017 04:02
Last Modified: 30 May 2017 04:02
URI: http://repository.lppm.unila.ac.id/id/eprint/1963

Actions (login required)

View Item View Item